MathSciNet Relay Station
MathSciNet bibliographic data
MR2563543 (2011b:47133) 47H10 (47H09 54H25)
Boriceanu, Monica Fixed point theory for multivalued generalized contraction on a set with two $b$-metrics. Stud. Univ. Babeş-Bolyai Math. 54 (2009), no. 3, 3–14.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement